# SDR TRAX200800466

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 11,896 hours, 9,764 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL AT ZERO WHEN SELECTING 8 AT 200 KTS.  EMERGENCY EQUIPMENT REQUESTED TO BE ON STANDBY AS A PRECAUTION.  FLT4656 DEL 171 MINS.
